×

A construction for absolute values in polynomial rings. (English) Zbl 0015.29202

Ausführliche Darlegung der schon in einer früheren Arbeit [Proc. Natl. Acad. Sci. USA 21, 472–474 (1935; Zbl 0012.09903)] skizzierten Theorie der “absolut values” (Exponenten).
Reviewer: N. Chebotarev

Citations:

Zbl 0012.09903
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] M. Bauer, Verallgemeinerung eines Satzes von Schönemann, Journal für die Mathematik, vol. 128 (1905), pp. 87-89. · JFM 35.0217.02
[2] Henry Blumberg, On the factorization of expressions of various types, Trans. Amer. Math. Soc. 17 (1916), no. 4, 517 – 544. · JFM 46.0119.16
[3] G. Dumas, Sur quelques cas d’irreductibilité des polynômes à coéfficients rationnels, Journal de Mathématiques, (6), vol. 2 (1906), pp. 191-258. · JFM 37.0096.01
[4] G. Eisenstein, Ueber die Irreduzibilität und einige andere Eigenschaften der Gleichungen, etc., Journal für die Mathematik, vol. 39 (1850), p. 166.
[5] L. Königsberger, Ueber den Eisensteinschen Satz von der Irreduzibilität algebraischer Gleichungen, Journal für die Mathematik, vol. 115 (1895), pp. 53-78; especially (67) on p. 69. · JFM 26.0116.02
[6] J. Kürschák, Irreduzible Formen, Journal für die Mathematik, vol. 152 (1923), pp. 180-191. · JFM 49.0105.01
[7] Öystein Ore, Zur Theorie der Irreduzibilitätskriterien, Math. Z. 18 (1923), no. 1, 278 – 288 (German). · JFM 49.0050.06 · doi:10.1007/BF01192407
[8] Öystein Ore, Zur Theorie der Eisensteinschen Gleichungen, Math. Z. 20 (1924), no. 1, 267 – 279 (German). · JFM 50.0112.02 · doi:10.1007/BF01188089
[9] O. Perron, Neue Kriterien für die Irreduzibilität algebraischer Gleichungen, Journal für die Mathematik, vol. 132 (1907), p. 304. · JFM 38.0118.02
[10] T. Rella, Ordnungsbestimmungen in Integritätsbereichen und Newtonsche Polygone, Journal für die Mathematik, vol. 158 (1927), pp. 33-18. · JFM 53.0146.02
[11] Th. Schönemann, Von denjenigen Moduln, welche Potenzen von Primzahlen sind, Journal für die Mathematik, vol. 32 (1846), pp. 93-105, §61. · ERAM 032.0910cj
[12] H. Hasse and F. K. Schmidt, Die Struktur diskret bewerteter Körper, Journal für die Mathematik, vol. 170 (1933), pp. 4-63. · JFM 59.0154.03
[13] Wolfgang Krull, Idealtheorie in unendlichen algebraischen Zahlkörpern. II, Math. Z. 31 (1930), no. 1, 527 – 557 (German). · JFM 56.0140.03 · doi:10.1007/BF01246432
[14] W. Krull, Allgemeine Bewertungstheorie, Journal für die Mathematik, vol. 167 (1932), pp. 161-196. · JFM 58.0148.02
[15] J. Kürschák, Limesbildung und allgemeine Körpertheorie, Journal für die Mathematik, vol. 142 (1912), pp. 211-253. · JFM 44.0239.01
[16] S. MacLane, Abstract absolute values which give new irreducibility criteria, Proceedings of the National Academy of Sciences, vol. 21 (1935), pp. 272-274. · Zbl 0012.09903
[17] A. Ostrowski, Ueber einige Lösungen der Funktionalgleichung \( \phi (x) \cdot \phi (y) = \phi (xy)\), Acta Mathematics, vol. 41 (1917), pp. 271-284. · JFM 46.0169.02
[18] A. Ostrowski, Untersuchungen zur arithmetischen Theorie der Körper, Mathematische Zeitschrift, vol. 39 (1934), pp. 269-404. · Zbl 0010.15001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.